MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. PORT ACCESS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 0632210
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Infant pediatric patient accessed with a port-a-cath (pac) needle.Iv pump alarming downstream occlusion throughout the shift.The pac safety needle was retracting out of port, requiring reinforcement of the needle underneath the dressing.This was causing stress and pain for the patient.

Brand Name
PORT ACCESS NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key8486275
Report Number8486275
Device Sequence Number11237802
Product Code FPA
UDI-Device Identifier00801741047589
UDI-Public(01)00801741047589
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2019
Report Date (Section F) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0632210
Device Catalogue Number0632210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/05/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/27/2019